Publication
Title
Slater sum for the one-dimensional potential in relation to the kinetic energy density
Author
Abstract
Language
English
Source (journal)
Journal of mathematical physics. - New York, N.Y.
Publication
New York, N.Y. : 2004
ISSN
0022-2488
Volume/pages
45:6(2004), p. 2411-2419
ISI
000221658500022
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 19.07.2012
Last edited 09.09.2018
To cite this reference